Cyberchrondriac force fed steady diet of Benzo Buddies bullshit until she imagines she has benzo belly (a condition that doesn’t exist)

Benzo belly - help please!
« on: March 01, 2018, 11:29:30 pm »

[Buddie]

Hi,

I’ve been weaning for a year – initial dose: 6.5mg Xanax, current dose: 0.25mg Xanax, 40mg Valium. Currently tapering at .125mg Xanax per week with a break every third week or longer breaks if I have something important coming up.

Through the decreases I’ve experienced stomach upset in many varieties and degrees, I had no idea about benzo belly but I realise I’ve been having small bouts of it.

Anyway.. my last decrease was over a week ago and about 4 days in I started getting horrible pain and bloating. I try to stay very active to distract while tapering but these symptoms are so severe I just want to crawl up and sleep forever.

I haven’t been able to continue my activities as usual – my endurance is very limited, I think the pain is draining my energy.

I’ve tried prochlorperazine (stemetil), peppermint, po chai, resting.. I’m not getting any relief and it’s not going away like it usually does after a couple of days.

I know there are a lot of threads on this and I’ve read a lot, I just don’t understand why I’m getting it so severely when my tapering is so minimal and I’ve only had it mildly (comparatively) before. I am very close to being completely off Xanax (2 more decreases), are the last couple of decreases harder than the others?

Is there ANYTHING I can do to relieve this pain or at least give myself enough energy to continue my activities? (I dance at least 9 hours a week, it keeps me sane).

Any thoughts or help would be much appreciated 🙏❤

Leave a Reply

Your email address will not be published. Required fields are marked *